Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 144, NWS Tallahassee, FL

July 21, 2018Decatur County, Grady County, Thomas County, Georgia; Gadsden County, Jefferson County, Leon County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 21, 2018, 10:49 PM EDT for Decatur County, Grady County, Thomas County, Georgia; Gadsden County, Jefferson County, Leon County, Florida. It was in force for 71 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2018, 10:49 PM EDT (02:49 UTC)
Expired
Jul 22, 2018, 12:00 AM EDT
In force
71 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Gadsden County, FL, Jefferson County, FL, Leon County, FL, Decatur County, GA, Grady County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 36 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 10:50 PM EDTTSTM WND DMG2 Ne Mount Pleasant, GATREE DOWN ON POWER LINES ON VADA ROAD.
Jul 21, 10:55 PM EDTTSTM WND DMG1 Ese Mount Pleasant, GATREES DOWN ON ROCK POND ROAD.
Jul 21, 10:55 PM EDTTSTM WND DMG2 Ene Steinham Store, GALARGE TREE DOWN ON POWER LINES HIGHWAY 311.
Jul 21, 10:55 PM EDTTSTM WND DMG3 Nne Climax, GASEVERAL TREES DOWN ON HIGHWAY 262.
Jul 21, 11:05 PM EDTTSTM WND DMGWhigham, GASOCIAL MEDIA REPORT OF SHINGLES BLOWN OFF A ROOF IN WHIGHAM.
Jul 21, 11:10 PM EDTTSTM WND DMG2 Wnw Nickleville, GAREPORT OF A VEHICLE RUNNING INTO A TREE NEAR THE TIRED CREEK ROAD AND JONES ROAD AREA.
Jul 21, 11:15 PM EDTTSTM WND DMG2 Wsw Reno, GASOCIAL MEDIA REPORT OF POWER LINES DOWN IN A YARD AT 5407 HIGHWAY 111.
Jul 21, 11:30 PM EDTTSTM WND DMG3 Nnw Lake Iamonia, FLTREE ACROSS THE ROAD AT MERIDIAN AND COUNTY ROAD 12.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 7:50 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2018-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2018-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1470 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

583 
WUUS52 KTAE 220249
SVRTAE
FLC039-065-073-GAC087-131-275-220400-
/O.NEW.KTAE.SV.W.0144.180722T0249Z-180722T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1049 PM EDT SAT JUL 21 2018

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Northeastern Gadsden County in Big Bend of Florida...
  North central Jefferson County in Big Bend of Florida...
  Northeastern Leon County in Big Bend of Florida...
  Eastern Decatur County in southwestern Georgia...
  Grady County in southwestern Georgia...
  Western Thomas County in south central Georgia...

* Until midnight EDT.

* At 1048 PM EDT, a severe thunderstorm was located 10 miles
  northwest of Whigham, or 12 miles northeast of Bainbridge, moving
  south at 35 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Bainbridge, Thomasville, Quincy, Havana, Cairo, Tallahassee,
  Ochlocknee, Whigham, West Bainbridge, Attapulgus, Climax, Alma,
  Capel, Florence, Jamieson, Rocky Hill, Miccosukee, Iamonia,
  Harrells Still and Laingkat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.

&&

LAT...LON 3052 8423 3050 8464 3108 8459 3108 8410
      3061 8385
TIME...MOT...LOC 0248Z 346DEG 30KT 3102 8441 

HAIL...<.75IN
WIND...70MPH
 
$$

42-DVD
2 follow-up statements
332 
WWUS52 KTAE 220315
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1115 PM EDT SAT JUL 21 2018

FLC039-065-073-GAC087-131-275-220400-
/O.CON.KTAE.SV.W.0144.000000T0000Z-180722T0400Z/
Gadsden FL-Jefferson FL-Leon FL-Decatur GA-Grady GA-Thomas GA-
1115 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR NORTHEASTERN GADSDEN...NORTH CENTRAL JEFFERSON...NORTHEASTERN
LEON...SOUTHEASTERN DECATUR...GRADY AND SOUTHWESTERN THOMAS
COUNTIES...

At 1115 PM EDT, a severe thunderstorm was located near Whigham, or 8
miles southwest of Cairo, moving south at 35 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Quincy, Havana, Cairo, Thomasville, Bainbridge, Tallahassee, Whigham,
Attapulgus, Climax, Alma, Florence, Jamieson, Rocky Hill, Miccosukee,
Iamonia, Laingkat, Calvary, Princes Still, Quincy Airport and
Nickleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3052 8423 3050 8464 3089 8461 3098 8407
      3061 8385
TIME...MOT...LOC 0315Z 341DEG 31KT 3080 8432 

HAIL...<.75IN
WIND...70MPH
 
$$

42-DVD
149 
WWUS52 KTAE 220325
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1125 PM EDT SAT JUL 21 2018

FLC065-GAC275-220335-
/O.CAN.KTAE.SV.W.0144.000000T0000Z-180722T0400Z/
Jefferson FL-Thomas GA-
1125 PM EDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JEFFERSON AND
SOUTHWESTERN THOMAS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
Big Bend of Florida...and southwestern Georgia.

LAT...LON 3052 8423 3050 8464 3081 8462 3087 8420
      3057 8405
TIME...MOT...LOC 0325Z 346DEG 30KT 3072 8430 

$$

FLC039-073-GAC087-131-220400-
/O.CON.KTAE.SV.W.0144.000000T0000Z-180722T0400Z/
Gadsden FL-Leon FL-Decatur GA-Grady GA-
1125 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR NORTHEASTERN GADSDEN...NORTHEASTERN LEON...SOUTHEASTERN DECATUR
AND SOUTHWESTERN GRADY COUNTIES...

At 1125 PM EDT, a severe thunderstorm was located 9 miles northeast
of Havana, moving south at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Quincy, Havana, Cairo, Tallahassee, Attapulgus, Freemont, Littman,
Darsey, Florence, Scotland, Jamieson, Rocky Hill, Iamonia, Laingkat,
Calvary, Santa Clara, Shady Rest, Princes Still, Amsterdam and Quincy
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3052 8423 3050 8464 3081 8462 3087 8420
      3057 8405
TIME...MOT...LOC 0325Z 346DEG 30KT 3072 8430 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 9:35 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 21, 9:35 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
935 PM EDT Sat Jul 21 2018

.UPDATE...

A cluster of strong to severe storms are currently marching south
through our northern forecast area this evening. This cluster
should remain active for at least the next couple hours with
increased low level shear and slightly warmer temperatures
facilitating the continued activity for at least the next few
hours. A corresponding Severe Thunderstorm Watch has been extended
south to around the Florida/Alabama and Florida/Georgia border
through 1 AM EDT. Grids have been updated to reflect current
conditions.

&&

.PREV DISCUSSION [745 PM EDT]...

.NEAR TERM [Through Tonight]...

Most of the area has cleared out from the severe thunderstorms this
afternoon and severe weather is not anticipated across the majority
of the region through the evening. The only possible exception could
be in extreme northern portions of the forecast area and north of
Dothan/Albany. There is still enough instability in the atmosphere
in these locations and a little bit better forcing aloft for a few
thunderstorms to develop through the evening hours. Severe weather
is not anticipated overnight but we could a few isolated
thunderstorms develop overnight as depicted by the multiple hi-res
models. Confidence is fairly low in this scenario and the output is
questionable considering how far off they were on the development of
the convection this afternoon.

.SHORT TERM [Sunday Through Monday Night]...

An anomalous upper low (by nearly 4 standard deviation), will
remain in place across the southeastern CONUS, moving atop north
Florida on Monday. The greatest forcing for ascent, and surface
based forcing (a frontal boundary), locally, will exist on
Sunday. Associated with the upper low, abnormally strong deep
layer shear will combine with summertime instability to yield a
higher than normal threat for severe weather. The Storm Prediction
Center has kept our much of our region in a Slight Risk for
Sunday afternoon. The main hazard will be widespread damaging
winds, though the threat for an isolated tornado cannot be ruled
out. With the upper low meandering over the region on Monday, the
potential for some showers and thunderstorms forced from aloft
will be possible, though the severe threat should be low to none.
See rainfall forecast information in the hydrology discussion
below.

.LONG TERM [Tuesday Through Saturday]...

The anomalous upper low will gradually fill through mid-week, with
a more typical summertime pattern returning by the end of the week
into the weekend. Expect higher than normal PoPs through Thursday,
with more typical rain chances to end the week. Highs will start
around 90 degrees on Tuesday, gradually increasing into the lower
90s by the end of the week.

.AVIATION [Through 00Z Monday]...

A strong MCS is moving in from the north and could produce gusty
winds and localized IFR conditions at ABY/VLD later this evening,
but uncertainty is high as this moves southeast. Aside from that,
patchy fog is possible overnight at our inland terminals , but
confidence is low so did not mention in the TAFs. VFR conditions
will prevail but another round of thunderstorms will bring
MVFR/IFR conditions at times to area terminals on Sunday.

.MARINE...

Unseasonably strong WSW winds are forecast to begin overnight and
last through tomorrow night associated with a frontal system.
Additionally, severe thunderstorms will be possible starting again
tomorrow afternoon. Winds should fall below headline levels by
Monday, with seas a little slower to subside.

.FIRE WEATHER...

Red flag conditions will not occur over the next several days with
moisture expected to remain high across the area.

.HYDROLOGY...

Widespread average rain amounts of 1-3 inches will be possible
across north Florida and extreme south Georgia over the next 48
hours. Most of this rain will occur on Sunday, with isolated
higher amounts of 3-6" possible. The threat for flash flooding
remains low due to the fact that storms will likely be
progressive, though nuisance flooding in urban and rural areas
will be possible. While there have been some rises along area
rivers today (especially the most responsive ones), river levels
remain below action stage. Should some of the same areas receive
heavy rain tomorrow, action stage would be possible along some
area rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   76  90  71  90  72 /  40  60  60  60  40
Panama City   82  89  77  89  77 /  20  50  50  50  40
Dothan        74  90  72  87  72 /  40  60  30  70  30
Albany        75  92  72  87  73 /  60  50  40  60  30
Valdosta      74  90  71  89  72 /  50  60  60  60  30
Cross City    78  88  73  89  73 /  30  70  60  40  40
Apalachicola  81  88  77  88  76 /  30  50  60  40  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...Small Craft Advisory from 5 AM Sunday to 4 AM EDT Monday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

UPDATE...Humphreys
NEAR TERM...Dobbs
SHORT TERM...Harrigan
LONG TERM...Harrigan
AVIATION...Dobbs
MARINE...Harrigan
FIRE WEATHER...Dobbs
HYDROLOGY...Harrigan

In the hours before

Special weather statement, Jul 21, 8:28 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
828 PM EDT SAT JUL 21 2018

GAZ120-122-124-220115-
Quitman GA-Randolph GA-Terrell GA-
828 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...QUITMAN AND TERRELL
COUNTIES UNTIL 915 PM EDT...

At 828 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Lakepoint Resort State Park
to 6 miles south of Lumpkin. Movement was southeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Dawson, Cuthbert, Georgetown, Shellman, Sasser, Bronwood, Parrott,
Wire Bridge, Bonapartes Retreat, Carnegie, Crossroads, Randolph Co
A/p, Clarks Mill, Dawson Municipal A/P, Aycock Mill, Chambliss,
Hatcher, Morris, Martins Crossroads and Benevolence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southwestern Georgia.

LAT...LON 3197 8495 3192 8491 3192 8445 3194 8444
      3196 8444 3192 8439 3162 8430 3162 8458
      3164 8458 3162 8459 3164 8465 3162 8466
      3162 8494 3167 8493 3178 8496 3178 8514
      3189 8513 3194 8508 3199 8507
TIME...MOT...LOC 0028Z 327DEG 27KT 3215 8508 3196 8479

21-WD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:28 PM EDTSpecial Weather StatementTAEQuitman, Randolph, Terrell47 min
Jul 21, 8:42 PM EDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph33 min
Jul 21, 9:07 PM EDTSevere Thunderstorm WarningTAECalhoun, Clay, Quitman, Randolph53 min
Jul 21, 9:09 PM EDTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Randolph, Terrell51 min
Jul 21, 9:39 PM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller, Mitchell51 min
Jul 21, 10:12 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Early, Grady, Miller, Mitchell and 1 more48 min
Jul 22, 3:41 PM EDTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Miller, Randolph49 min
Jul 22, 4:08 PM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Quitman and 2 more52 min
Jul 22, 4:51 PM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Lee, Mitchell, Randolph and 1 more39 min
Jul 22, 5:19 PM EDTSevere Thunderstorm WarningTAELee, Worth41 min
Jul 22, 5:28 PM EDTSevere Thunderstorm WarningTAEBaker, Colquitt, Dougherty, Mitchell, Worth36 min
Jul 22, 5:36 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas39 min
Jul 22, 6:00 PM EDTSevere Thunderstorm WarningTAEBrooks, Grady, Thomas45 min
Jul 22, 6:22 PM EDTSevere Thunderstorm WarningTAEBrooks, Grady, Thomas30 min
Jul 22, 6:24 PM EDTSevere Thunderstorm WarningTAELowndes36 min
Jul 22, 6:40 PM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas50 min
Jul 22, 7:44 PM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin46 min
Jul 22, 7:54 PM EDTSevere Thunderstorm WarningTAEBerrien, Lanier, Lowndes55 min
Jul 21, 11:31 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon38 min
Jul 22, 3:15 AM EDTSpecial Weather StatementTAEJackson30 min
Jul 22, 3:39 AM EDTSpecial Weather StatementTAEJackson51 min
Jul 22, 3:58 AM EDTHeat AdvisoryTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 7 more14 hr
Jul 22, 4:05 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton44 hr
Jul 22, 2:54 PM EDTSevere Thunderstorm WarningTAELafayette51 min
Jul 22, 2:57 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton48 min
Jul 22, 3:19 PM EDTSevere Thunderstorm WarningTAETaylor41 min
Jul 22, 3:34 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson41 min
Jul 22, 3:36 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington39 min
Jul 22, 3:42 PM EDTSevere Thunderstorm WarningTAELafayette48 min
Jul 22, 3:56 PM EDTSevere Thunderstorm WarningTAETaylor49 min
Jul 22, 4:00 PM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Leon, Liberty, Wakulla29 min
Jul 22, 4:05 PM EDTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington40 min
Jul 22, 4:17 PM EDTSevere Thunderstorm WarningTAEDixie43 min
Jul 22, 4:24 PM EDTSpecial Marine WarningTAE96 min
Jul 22, 4:27 PM EDTSevere Thunderstorm WarningTAECalhoun, Jackson, Washington48 min
Jul 22, 4:30 PM EDTSevere Thunderstorm WarningTAEDixie, Lafayette60 min
Jul 22, 4:43 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Jackson, Walton, Washington47 min
Jul 22, 4:49 PM EDTSevere Thunderstorm WarningTAETaylor41 min
Jul 22, 4:56 PM EDTAreal Flood AdvisoryTAEDixie, Lafayette3 hr
Jul 22, 5:03 PM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty42 min
Jul 22, 5:25 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Franklin, Gulf, Liberty33 min
Jul 22, 5:26 PM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor64 min
Jul 22, 5:32 PM EDTSpecial Marine WarningTAE30 min
Jul 22, 5:38 PM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Leon, Liberty, Wakulla19 min
Jul 22, 6:13 PM EDTFlash Flood WarningTAELafayette, Taylor6 hr
Jul 22, 6:14 PM EDTSevere Thunderstorm WarningTAEJefferson, Madison, Taylor46 min
Jul 22, 6:26 PM EDTSevere Thunderstorm WarningTAELafayette, Taylor64 min
Jul 22, 6:53 PM EDTSevere Thunderstorm WarningTAELafayette, Madison, Taylor52 min
Jul 22, 7:29 PM EDTSevere Thunderstorm WarningTAEDixie, Lafayette61 min
Jul 22, 7:50 PM EDTSevere Thunderstorm WarningTAEDixie40 min
Jul 22, 7:51 PM EDTSpecial Marine WarningTAE54 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.